# SDR 99ZZZX3700

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 39268631
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 404 - DURING CLIMB-OUT, DUCT PRESSURE SPLIT EXCEEDED 40 PSI:  L - 42, R = 80.  ON GROUND, PRESSURE INDICATES EQUAL.  REPLACED NR 1 ENGINE HIGH PRESSURE REGULATOR IAW MM 21-11-31.  (X)
